Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Lindblom, O

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:69
Abstract pages:299
Full texts:179
References:46
E-mail:

http://www.mathnet.ru/eng/person20783
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/617907

Publications in Math-Net.Ru
2002
1. O. Lindblom, N. Euler, “Solutions of Discrete-Velocity Boltzmann Equations via Bateman and Riccati Equations”, TMF, 131:2 (2002),  179–193  mathnet  mathscinet  zmath  elib; Theoret. and Math. Phys., 131:2 (2002), 595–608  isi

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021